Doctor insights on:
Memory Loss With Tremors
What's the question?: I'd like to help, but am not sure what your question is. ...Read more
Discuss w/ Dr!!!: There are reports of muscle stiffness or rigidness but long term loss is different - definitely talk w/ Dr about your concerns. Your worry might become a problem if you don't learn to ask ?s whenever you get a Rx and knowing how to get the best benefits. I'd urge you to seek a good health psychologist for mgmt of medical issues - health anxiety. ...Read more
Hand tremors, weakness, vision problems, fatigue, mood swings/depressed mood, stressed, dizziness, loss of balance trouble concentrating/ focusing?
You need evaluation: You need to be evaluated by a neurologist, a psychiatrist, an ophthalmologist, a gastroenterologist, and a psychologist for neuropsych testing. Yours is a very complicated case that will take a team of physicians or a very bright internist to diagnose. Please ask your general practitioner for referrals to the above specialties until a cause for all of your symptoms is identified. ...Read more
Dementia: Memory is required for orientation - you have to remember where you are! memory & disorientation are part & parcel of dementia, although this can also be found in depressed patients who aren't paying attention to their surroundings. Delirious patients can also demonstrate memory loss & disorientation. Regardless, someone showing these symptoms needs to be evaluated. ...Read more
How can memory loss effect and affect memory thoughts or recollection in patients that suffer memory loss from motor vehicle accident?
Nonspecific symptoms: A very large number of general medical conditions, as well as many neurological and psychiatric illnesses, may cause impairment of attention and concentration with memory problems. The best place to start would be a general checkup on your body's systems by a primary care provider, who could send you to other specialists if needed based on the initial work up. ...Read moreSee 1 more doctor answer
Can huperzine A prevent memory loss and improve cognitive function in people with Alzheimer's disease?
Huperzine (HOOP-ur-zeen) A, a dietary supplement derived from the Chinese club moss Huperzia serrata, has received some interest as a potential treatment for Alzheimer's disease: Huperzine A acts as a cholinesterase inhibitor — a type of medication that works by improving the levels of neurotransmitters in the brain. Small early studies suggest that huperzine A may improve memory and protect nerve cells, which could slow the cognitive decline associated with Alzheimer's. A recent meta-analysis found evidence that huperzine A may significantly improve cognitive performance in patients with Alzheimer's disease. Another study suggests that huperzine A appears to have many protective effects on the brain in addition to its role as a cholinesterase inhibitor. However, there is a lack of long-term safety data — most studies have lasted three months or less — and many participants in the trials experienced side effects, including nausea and vomiting. More studies are needed to determine possible benefits and long-term risks of huperzine A. For now, most doctors don't recommend taking huperzine A because Food and Drug Administration-approved cholinesterase inhibitor medications are available that have been tested for safety and effectiveness. The Alzheimer's Association recommends that you not take huperzine A if you're already taking a prescribed cholinesterase inhibitor, such as donepezil (Aricept), rivastigmine (Exelon) or galantamine (galantamine hydrobromide) (Razadyne). Taking both could increase your risk of serious side effects. Consult with your doctor before starting any dietary supplement, including huperzine A. ...Read more
Depression, anxiety, paranoia, memory loss, confusion, trouble concentrating, vision trouble, seeing and hearing things. ?
Very serious : You need to be evaluated by your doctor as soon as possible. The symptoms you describe are very serious and need to be treated. It is extremely important that your condition be accurately diagnosed so that the appropriate treatment can be provided. The differential diagnosis is broad and ranges from a medical cause to Schizophrenia versus Substance-Induced Psychosis. ...Read more
Get evaluated: Discuss your symptoms with the primary care doctor to do a complete work up and take things from there. Good luck! ...Read more
Memory Loss: I understand your concern. Cymbalta may cause short term memory loss. At age 17, possible causes are- ? Alcohol, tobacco, or drug use ? Stress ? Depression ? Sleep deprivation ? Deficiencies in vitamin B1 and B12 ? Underactive or Overactive thyroid gland ? HIV ? Head injury See a Physician for Diagnosis and treatment. See Psychiatrist for Therapy and monitoring of Cymbalta, (duloxetine) Breathing Relax ...Read more